# SDR SWAA2022120968339

- Difficulty date: November 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SLAT 2 UPPER SKIN LOCATED OUTBOARD SIDE AT LT WING 2022-632171 / [01] TOOL USED; CALIPER PN: 500-197-30; SN: A18135078; DUE DATE: 31/AUG/23.;[02] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 16-JAN-23; POSITECTOR P/N: NS2 S/N: 138341 DUE DATE: 06-JUL-23.;[03] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18185781; DUE DATE: 16/JAN/23.;[04] REPAIRED SLAT 2 UPPER SKIN LOCATED OUTBOARD SIDE AT LT WING IAW B737-700 SRM 57-42-01-2R-4 REPAIR 4 ; B737-700 SRM 51-70-10-2R-4 REPAIR 4 AND B737-700 SRM 51-70-10-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED. RII COMPLETED.
